Chimeric antigen receptor T-cell (CAR-T) therapy has revolutionized treatment modalities for patients with relapsed/refractory hematologic cancers.1 As CAR-T therapy becomes more widely applied, toxic effects unique to CAR-T treatment are being identified that may potentially affect any organ or system.2 We report a case of a cutaneous toxic reaction after CAR-T therapy.
Identify all potential conflicts of interest that might be relevant to your comment.
Conflicts of interest comprise financial interests, activities, and relationships within the past 3 years including but not limited to employment, affiliation, grants or funding, consultancies, honoraria or payment, speaker's bureaus, stock ownership or options, expert testimony, royalties, donation of medical equipment, or patents planned, pending, or issued.
Err on the side of full disclosure.
If you have no conflicts of interest, check "No potential conflicts of interest" in the box below. The information will be posted with your response.
Not all submitted comments are published. Please see our commenting policy for details.
Hu Y, Zheng W, Qiao J, et al. Bullous and Exanthematous Lesions Associated With Chimeric Antigen Receptor T-Cell Therapy in a Patient With Diffuse Large B-Cell Lymphoma. JAMA Dermatol. Published online May 20, 2020. doi:10.1001/jamadermatol.2020.0636
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: